# SDR AALA20020385

- Difficulty date: March 28, 2002
- Submitted: May 16, 2002
- Operation: Air carrier
- Aircraft: N798AN
- Make and model: Boeing 777223
- Aircraft serial: 30797
- System (JASC): 3411 · Pitot/Static System
- Part: Probe
- Condition: Faulty
- Location: Pitot/Static Sy
- Stage of operation: TO
- How discovered: O
- Nature of condition: G
- Precautionary procedure: C

## Discrepancy

MIA - FLT 943 - ON TAKEOFF ROLL, AT 100 KNOTS AIRSPEED ON BOTH CA AND FO PFDS SHOWED 30 KNOTS.  THEN EICAS MSG NAV AIR DATA SYSTEM INOPERATIVE.  CA AIRSPEEDS CAME BACK BUT FO'S DID NOT.  REMOVED OBSTRUCTION FROM L, C AND R PITOT PROBES REPLACED LEFT AND RIGHT PROBES AND ADMS WORK ACCOMPLISHED ON E58 91140111, 914012029140117.  LCR PITOT AND STATIC SYSTEMS LEAK CHECK GOOD PER MM.  (M)
